# SDR 8HBR20221010048

- Difficulty date: August 10, 2022
- Submitted: October 10, 2022
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N8340S
- Make and model: Robsin R22BETA
- Aircraft serial: 2640
- Aircraft time: 10,732 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: A1843
- Condition: Worn
- Part time: 588 hours
- Component: Sprag Clutch, Robsin
- Component part number: A1882
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE UPPER BEARING ON THE CLUTCH SHAFT APPEARED TO HAVE SHIFTED AFT APPROXIMATELY 1/8", DURING REMOVAL THE BEARINGS WERE FOUND TO BE NOTCHY AND NOT SMOOTH. THIS CLUTCH ASSEMBLY HAD A PREVIOUS SDR FILED DUE TO THE AFT CLUTCH SEAL MIGRATING OUT OF THE RETAINER, 30.2 HOURS PRIOR TO THIS DISCOVERY.
